# SDR Q2SA20190702423

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 46,892 hours, 26,778 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. DURING THE "BEFORE START CHECKLIST", THE APU GEN TRIPPED OFF AND A STRONG ELECTRICAL SMELL FILLED THE COCKPIT.  RESET APU GCU IAW AMM 24-21-81. VERIFIED ALL SYSTEMS OP CHECK GOOD.
